Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ruled surfaces whose flecnode curves have plane branches


Author: A. F. Carpenter
Journal: Trans. Amer. Math. Soc. 16 (1915), 509-532
MSC: Primary 14J26
DOI: https://doi.org/10.1090/S0002-9947-1915-1501026-9
MathSciNet review: 1501026
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J26

Retrieve articles in all journals with MSC: 14J26


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501026-9
Article copyright: © Copyright 1915 American Mathematical Society